MAUDE Adverse Event Report: ARGON MEDICAL DEVICES OPTION ELITE 100CM; FILTER, INTRAVASCULAR CARDIOVASCULAR

ARGON MEDICAL DEVICES OPTION ELITE 100CM; FILTER, INTRAVASCULAR CARDIOVASCULAR
Model Number 352506100E
Medical Device Problem Code Failure to Unfold or Unwrap (1669)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
Option elite ivc filter placement via brachial approach, 100cm kit.The patient had scoliosis, and pronounced curvature to the ivc was present.The otw technique was attempted; the wire would not load through the filter cartridge.Attempted to load the wire through the other end of the cartridge to see if it would load and potentially open up the passageway.It did pass.Thinking this opened it up, the wire was passed through the cartridge in the appropriate direction, but it would not go smoothly.The wire from the patient was removed, and the otw technique was abandoned.The cartridge was loaded, snapped onto the delivery sheath, and the pusher was used.No resistance was felt, and the filter was deployed.Upon deployment, the legs would not open.Attempts were made to open the legs.At one, each individual leg was seen (not tangled) but wouldn't fully expand.The filter was retrieved with argon rk via jugular, and a new oe (70cm filter via 100cm kit through rk kit) was placed via jugular approach.Prior to 2nd placement, the curvature of the ivc was marked on the screen to avoid placement in the curvature.The filter was placed successfully.
 
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
 
Additional Manufacturer Narrative
We conducted a thorough review of the manufacturing and inspection records for this lot and found no deviations or non-conformances.Unfortunately, we did not receive any samples for evaluation, nor did we receive any photographic or visual evidence that would have allowed us to review the allegation in detail.Without this necessary evidence, we are unable to perform a thorough investigation or determine a root cause and corrective action at this time.As a result, no corrective action is required at this point.However, if samples are returned at a later date, we would be happy to reopen this complaint for re-evaluation.Additional information provided in h.6.And h.11.

Brand Name
OPTION ELITE 100CM
Common Device Name
FILTER, INTRAVASCULAR CARDIOVASCULAR
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek road
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75751
9036759321
MDR Report Key22301913
Report Number0001625425-2025-01042
Device Sequence Number8562472
Product Code DTK
UDI-Device Identifier00886333222346
UDI-Public(01)00886333222346(17)060727(10)11488335
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K143405
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/27/2026
Device Model Number352506100E
Device Lot Number11488335
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2025
Supplement Date Received by Manufacturer01/05/2026
Initial Report FDA Received Date06/20/2025
Supplement Report FDA Received Date01/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown